# SDR SWAA2021051347141

- Difficulty date: February 5, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 27,982 hours, 12,196 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOOR BEAM 947.5 RBL 25 AFT LAV FLOOR MOUNTS / REPAIR TO BE ACCOMPLISHED AND REMOVED STRUCTURE TANSFERRED TO NR D472553.SA-M 326 A1304066
